Couldn't find what you looking for?

TRY OUR SEARCH!

OK SO I am most def Adhd, If I'm not on adderall I am beyond hyper I cannot sit still I cannot focus on anything at all I'm 25 and I act 10. I have tried everything from therapy to meditation, and finally my Psychiatrist put me on adderall..............Well here Is the deal. I take 20mg Celexa for depression, and 20mg Adderall XR I cannot tell you how many times I have flushed my adderall because I swear It makes me more depressed no personality and Its giving me constant UTI's but then when I'm off of It for a couple of weeks the major hyper active kicks In and everyone around me Is just baffeled and cannot believe I act worse than my 4yr old my mom Is so against this drug but the other day told me she hated It but I most def needed to get back on It because I was just way too hyper, and not only that I eat on It and no matter how much I eat, I can't get over 100lbs and I'm 5'7, I HATE THIS FING DRUG. My dr keeps on telling me no no no no no Its not the adderall causing depression, I got so mad at him I asked him If he was getting paid to give me adderall like I went off on him, sooooo basically does anyone else feel more depressed on It, No personality, Bitchy, just wanting to Isolate be alone, not talk to anyone. Cause I'm not like that when I'm not on It I'm total opposite. PLEASE GIVE ME A ANSWER SOMEONE I hate this feeling.

Loading...

Well, Adderall can cause depression, yes. I've been on ADD meds for a long time, and I've taken Adderall/Adderall XR for a large portion of that time. It causes you to be more serious, which is basically the same as having the lack of a personality, because you'll find little to be humorous and have trouble looking at things light-heartedly (mainly at higher dosages, which I stopped taking long ago). I eventually encountered depression from the drugs a few years ago, during which I stopped taking them for a while and was on Risperdal. I eventually started taking Adderall again cautiously (under the supervision of my parents, as they are psychiatrists), and I've been okay since. I've always been able to call the shots with the strength and frequency of my dosage though, and currently I take a very small dosage of 15mg XR (not daily, just when I feel like it's a day that I'll need it, or I am feeling particularly unfocused).

Basically, I suggest you talk to your doctor about reducing your dosage, or even better, change to a med such as Strattera or Modafinil. Modafinil might not help in your case if you've waited all your life to start treating your ADHD (I had extreme ADD as a child, and I am just fine off meds now thanks to early (and proper) identification and treatment - I just have small issues concentrating now and then). Strattera is stimulant-free ADHD/ADD drug that has much less frequently experienced side effects, as far as I'm concerned. It's also less effective, so you'll have to put an effort forth as well. And on second thought, Modafinil may actually prove useful to you. It basically helps with both ADD and depression, but it hasn't been approved for usage in treating either officially. Trust me, it helps, though. It's basically Adderall without the appetite-loss, the serious-ness, and gives you better clarity and planning, and makes you more awake and aware.
Either way, you definitely should not flush. Try talking to your doctor and tell him/her what you've described here. Also see what he thinks about changing your meds.

Don't take what I've said as a professional opinion, though. This is just what I've gathered from personal experience.
Reply

Loading...

FEELINGNOTGOOD wrote:

what is wrong with your doctor??? YOU DO NOT USE SSRIs with adderall. It is the Celexa giving you those problems.
all that c**p, Paxil, Geodon...It's all garbage. Get a lower dose of Adderall, 5mg 2x a day, and please check into an anti anxiety medication,
such as clonopin or ativan. only helping. been there done that. Xcept I never flushed the Adderall. Those SSRIs wil make you crazy and mess up your head. No one belongs in a mental hospital from that garbage. I was told i was bipolar. lol... after finding a REAL doctor who worked up my chemistry, and ask for some old school report cards, did I find that I WAS NOT bipolar. I spent 3 years battling with that pinneal gland destroying
garbage, and even anti seizure meds from "mental health practitioners" In a stupified state, I got off everything. Now my memory is screwed up, nevermind the neglectful childhood I had with undiagnosed ADHD- DOCTORS made me worse. The sick people around me made my stress unbearable.
GET OFF THAT CELEXA. That garbage caused me hallucinations, and dark thoughts. Im glad I got a REAL doctor who cares, and monitors me. Now I am my silly ol self again, and I get up every day. I am getting my life back. And if you have a childs outlook, have a childs enthuasiam. Get off those SSRIs, (short for So SoRrIes)... Quit letting ppl tell you are off. You have nothing to be sorry for. and yea I get the weight thing.. i am 5'6'', and weigh 97lbs. Put your self together, ppl will mistake you for a model, good luck hon, and cheers

Reply

Loading...